# SDR HALA2018051700235

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 23,850 hours, 17,018 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER FOUND DE LAMINATED.   REMOVED AND REPLACED THE LEFT SPOILER PANEL IAW AMM 27-60-01, AND AMM 27-60-01-400-801.
